# SDR ASAA9740078

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNA - FLT 493 - CREW REPORTED THE R1 DOOR WOULD NOT FULLY OPEN.  LUBRICATED DOOR SHAFT BEARING AND CAM MECHANISM BEARINGS AND DOOR OPERATED NORMALLY.  (X)
